All Journal Entries Journals
Previous | Next

Off Lexapro...

Oct 05, 2008 - 2 comments
Tags:

dizziness



Day 6 off of Lex was as bad as day 2. The dizziness was so bad, I thought I might faint at work. It also causes quite a bit of nausea. It's hard to work this way. Hope it gets better.

Comments
Post a Comment
Avatar universal
by garden_shelley, Oct 05, 2008
I'm  having all the standard reactions to stopping lexapro. They are not great but when I read everyone else's reactions, I think I'm doing great.  However I'm doing two things that may be helping. 1. Acupuncture and herbs. 2. Endomylogy. This is a treatment that increases your peripheral blood circulation thus increasing the rapidity of my withdrawal.  Somehow I think the two are working for me.   I would definitely recommend finding a good acupuncturist.  It really helps. the other actually may be making it a bit worse for a day or so at a time but I think my withdrawal is going faster.

Avatar universal
by DizzyElle, Oct 06, 2008
Thanks for the advice. I've been to one a few years ago, but the idea hadn't accured to me. Good idea. I wish you luck on your withdrawal. Please keep me posted on how it's going for you.

Post a Comment